The Stacks Project


Bibliography item: mesablishvili2

authorMesablishvili, Bachuki
titleOn some properties of pure morphisms of commutative rings
year2002
typearticle
journalTheory Appl. Categ.
number9
volume10
pages180–186

BibTeX code

You can use the following code to cite this item yourself.

@article{mesablishvili2,
  author = {Mesablishvili, Bachuki},
  title = {On some properties of pure morphisms of commutative rings},
  year = {2002},
  journal = {Theory Appl. Categ.},
  number = {9},
  volume = {10},
  pages = {180--186},
}